# SDR EIAA970143

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 932
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, DISCOVERED RIGHT WING, WING STATION 932 UPPER TRAILING EDGE RABBET AREA CORRODED.  REPAIRED ACCOMPLISHED IAW HAECO RS 57-25-33333.  (M)
